Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

My fathers motions are not coming free ?

i want know about my father problems He is diabetic and takes insulin. He is 62. now a days his motions are not coming free he is having BP. sometime 2 days or some time more than 4days also he dont get motions no gas pass and he struggles a lot done some many medications but all works for fews days more than 6 months. he feels un easyness when he dont get motion more than 2 days. He has take dufalex and cremalex also. and apart from alopathic tablets he has taken ayurvedic medication also his weight is also got increased we have done colonoscopy dr told that his intestine are weak due to diabeties and suggested Esupghol so we have given him ayur veda
Asked On : Wed, 3 Feb 2010
Answers:  2 Views:  1796
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
  User's Response
isabgol is safe to take for longer term use he needs to take it regularly He can safely take isabgol - take it for a month continuosly in the mean while try to add a lot of salads like cucumber and green leafy veg into his diet
Answered: Wed, 3 Feb 2010
  User's Response

make sure he has this jeera water- warm tell him it is a very good remedy and make sure he walks everyday as well
Answered: Wed, 3 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor